# SDR SWAA2025011575695

- Difficulty date: December 10, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL1 PASSENGER CABIN 2024-759431<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL1 PASSENGER CABIN IAW B737-700 SRM 51-10-02; ITEP 9 AND DWG 143A0060; SHEET 44; REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
